# SDR SWAA2021072789824

- Difficulty date: June 30, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT FUSELAGE GAP COVER 343AT FWD GUIDE PLATE CRACKED. (18-060) ; / [01] REMOVED COVER 343AT PERB737-700 SRM 51-40-02-0G-0; [02] OK TO INSTALL COVER 343AT; [03] INSTALLED COVER 343AT PER B737-700 SRM 51-40-02-0G-0; [04] REMOVED AND REPLACED COVER 343AT PERB737-700 SRM 51-40-02-0G-0.; [05] VERIFIED REPLACEMENT OF COVER 343AT
